DSpace User Registration
 

Institutional Repository of Polissia National University >
Інститути, факультети та підрозділи університету >
Факультети >
Інженерії та енергетики >
Кафедра вищої та прикладної математики >
Статті >

Please use this identifier to cite or link to this item: http://ir.polissiauniver.edu.ua/handle/123456789/8880

Название: Description of posets critical with respect to the nonnegativity of the quadratic Tits form
Другие названия: Опис частково впорядкованих множин, критичних щодо невід'ємності квадратичної форми Тітса
Описание частично упорядоченных множеств, критических относительно неотрицательности квадратичной формы Титса
Авторы: Bondarenko, V.
Бондаренко, В. М.
Stepochkina, M.
Стьопочкіна, М. В.
Степочкина, М. В.
Ключевые слова: partially ordered sets
частково впорядковані множини
частично упорядоченные множества
the quadratic Tits form
квадратична форма Тітса
квадратическая форма Титса
(min,max)-equivalent
(min,max)-еквівалентність
(min,max)-эквивалентность
isomorphism
ізоморфізм
изоморфизм
NP-critical posets
NР-критичні ч.в.м.
NР-критические ч.у.м.
Nazarova's posets
множини Назарової
множества Назаровой
Issue Date: 2009
Издатель: Springer Science+Business Media
Библиографическое описание: Bondarenko V. M. Description of posets critical with respect to the nonnegativity of the quadratic Tits form / V. M. Bondarenko, M. V. Stepochkina // Ukrainian Mathematical Journal. – 2009. – Vol. 61, № 5. – P. 734–746.
Аннотация: We present the complete description of finite posets whose Tits form is not nonnegative but all proper subsets of which have nonnegative Tits forms. A similar result for positive forms was obtained by the authors earlier.
Представлено повний опис скінченних частково впорядкованих множин, форма Тітса яких не буде невід'ємною, але всі власні підмножини мають невід'ємну форму Тітса. Аналогічний результат для додатніх форм отримано раніше авторами.
Представлено полное описание конечных частично упорядоченных множеств, форма Титса которых не будет неотрицательной, но все собственные подмножества которых имеют неотрицательную форму Титса. Аналогичный результат для положительных форм получен ранее авторами.
URI: http://ir.znau.edu.ua/handle/123456789/8880
ISSN: 0041-5995
Appears in Collections:Статті

Files in This Item:

File Description SizeFormat
UMJ_2009_61_5_734-746.pdf188,54 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

ISSN 2414-519X © 2014-2023 Polissia University